MAUDE Adverse Event Report: SIS MEDICAL AG OPN NC; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

SIS MEDICAL AG OPN NC; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 350-015-004
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
A ballon was inserted over the wire during a coronary intervention.The portion of the balloon shaft that was outside the patient's body broke.The balloon was removed and not used.All portions of the balloon were accounted for.

Brand Name
OPN NC
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
SIS MEDICAL AG
1783 forest drive
no. 254
annapolis MD 21401
MDR Report Key23476430
Report Number23476430
Device Sequence Number18699263
Product Code LOX
UDI-Device Identifier07640142570608
UDI-Public(01)07640142570608
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/13/2025
Report Date (Section F) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number350-015-004
Device Lot Number216954
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/05/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/05/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA10/13/2025